# SDR UPS98827049

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 FS 450 LONG 31R CORRODED AND CHIPPED METAL ALONNG EDGES AND FASTENER HOLES AT THE FWD END OF FITTING.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D.  REMOVED CORROSION IAW WITH DC 8 SRM 51-1-8.  FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  BLENDED DAMAGE IAW DC8 SRM 53-2-0 DRILLED NEW FITTING IAW DC8 SRM 51-3-2.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.
